EconPapers    
Economics at your fingertips  
 

Tree-Wise Single Peaked Domains

Stefano Vannucci ()

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: The present note provides two conditions which are ointly sufficient for a finite family of uniquely topped total pre-orders on a finite set to be tree-wise single peaked - even when it is not line-wise single peaked. One of the two conditions is also a necessary one.

Keywords: Tree; betweenness; single peakedness; majority rule; strategy-proofness (search for similar items in EconPapers)
JEL-codes: D71 (search for similar items in EconPapers)
Date: 2017-12
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/770.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:770

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Series data maintained by Fabrizio Becatti ().

 
Page updated 2018-01-20
Handle: RePEc:usi:wpaper:770